ARTHREX, INC. 10.5 MM FLIP CUTTER II; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
10.5 MM FLIP CUTTER II |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an ar-1204af-105 flipcutter ii broke.This occurred during a revision acl reconstruction procedure on (b)(6) 2021.Surgeon was drilling the femoral tunnel, mainly through soft tissue and some bone, when the tip of the flipcutter broke inside patient.The tip was removed using a grasper and a new flipcutter device was opened with no more issues.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.